# SDR HNAA2009061700182

- Difficulty date: January 19, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 42,692 hours, 46,885 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490
- Condition: Corroded
- Location: Cabin
- Part time: 42,692 hours, 46,885 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT RAIL FOUND CORRODED FROM STA X 182 TO X260.  REMOVED AND REPLACED SEAL RAIL IAW MFG 85320490 AND EO8-53-09-3047.
